# SDR JJBA20170106011

- Difficulty date: January 6, 2017
- Submitted: January 16, 2017
- Operation: Air carrier
- Aircraft: N14204
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500968
- Aircraft time: 26,876 hours, 16,455 cycles
- Engine: Rroyce AE3007A1E
- Engine time: 24,985 hours, 15,074 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: 23074862
- Condition: Oil Consumption
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE WARNING INFLIGHT.  OIL CONSUMPTION ISSUE HAS BLED INTO THE PACK SYSTEM.  R & R NR 2 ENGINE OPS & LEAK CHECK SAT.
